# SDR 2012FA0000740

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2145
- Aircraft time: 149 hours
- System (JASC): 2430 · DC Generating System
- Part: Bolt
- Condition: Cracked
- Location: Support
- Part time: 149 hours
- Component: Alternator, Cirrus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALTERNATOR SUPPORT BOLT FOUND CRACKED DURING INSPECTION, THIRD OCCURENCE.
